RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1125–1137 (Mi izv1883)  

This article is cited in 2 scientific papers (total in 2 papers)

Discrete convolution operators on the quarter plane and their indices

R. V. Duduchava


Abstract: Let $\Gamma^2=\Gamma\times\Gamma$, where $\Gamma$ is the unit circle, and let $L_2^m(\Gamma^2)$ be the Hilbert space of vector-valued functions $\varphi=(\varphi_1,…,\varphi_m)$ whose components $\varphi_k(\zeta_1,\zeta_2)$ are complex-valued square integrable functions on $\Gamma^2$. The author considers the subspace $H_2^m(\Gamma^2)$ of functions in $L_2^m(\Gamma^2)$ having analytic continuations into the torus $\{(z_1,z_2):|z_k|<1\}$; let $P$ be the projection of $L_2^m(\Gamma^2)$ onto $H_2^m(\Gamma^2)$. For a bounded measurable matrix-valued function $a(\zeta_1,\zeta_2)$ of order $m$ on $\Gamma^2$ having limits $a(\zeta\pm0,t)$ and $a(t,\zeta\pm0)$ ($\zeta\in\Gamma)$ uniform in $t\in\Gamma$, the bounded operator $T_a^2=PaP$ is defined in $H_2^m(\Gamma^2)$. In this paper a homotopy method is described for computing the index of Noetherian operators in the $C^*$-algebra generated by the operators $T_a^2$. In the case where $a(\zeta_1,\zeta_2)$ is continuous a simple formula for computing the index of $T_a^2$ is indicated.
Bibliography: 24 titles.

Full text: PDF file (1291 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 1072–1084

Bibliographic databases:

UDC: 513.88
MSC: 47B35
Received: 03.05.1976

Citation: R. V. Duduchava, “Discrete convolution operators on the quarter plane and their indices”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1125–1137; Math. USSR-Izv., 11:5 (1977), 1072–1084

Citation in format AMSBIB
\Bibitem{Dud77}
\by R.~V.~Duduchava
\paper Discrete convolution operators on the quarter plane and their indices
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1125--1137
\mathnet{http://mi.mathnet.ru/izv1883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=493484}
\zmath{https://zbmath.org/?q=an:0406.47027|0426.47031}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 1072--1084
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001759}


Linking options:
  • http://mi.mathnet.ru/eng/izv1883
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Albrecht Böttcher, Hartmut Wolf, “Large Sections of Bergman Space Toeplitz Operators with Piecewise Continuous Symbols”, Math Nachr, 156:1 (1992), 129  crossref  mathscinet  zmath  isi
    2. Albrecht Böttcher, Bernd Silbermann, “Infinite Toeplitz and Hankel Matrices with Operator-Valued Entries”, SIAM J Math Anal, 27:3 (1996), 805  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:265
    Full text:91
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019